The best choice problem under ambiguity

Chudjakow T, Riedel F (2013)
Economic Theory 54(1): 77-97.

Journal Article | Published | English

No fulltext has been uploaded

Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Chudjakow T, Riedel F. The best choice problem under ambiguity. Economic Theory. 2013;54(1):77-97.
Chudjakow, T., & Riedel, F. (2013). The best choice problem under ambiguity. Economic Theory, 54(1), 77-97.
Chudjakow, T., and Riedel, F. (2013). The best choice problem under ambiguity. Economic Theory 54, 77-97.
Chudjakow, T., & Riedel, F., 2013. The best choice problem under ambiguity. Economic Theory, 54(1), p 77-97.
T. Chudjakow and F. Riedel, “The best choice problem under ambiguity”, Economic Theory, vol. 54, 2013, pp. 77-97.
Chudjakow, T., Riedel, F.: The best choice problem under ambiguity. Economic Theory. 54, 77-97 (2013).
Chudjakow, Tatjana, and Riedel, Frank. “The best choice problem under ambiguity”. Economic Theory 54.1 (2013): 77-97.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar